# SDR CA141212007

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,069 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Race
- Condition: Out Of Alignment
- Location: Mast
- Part time: 1,069 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY MAINTENANCE ENGINEER NOTICED WITNESS MARK MOVED.  THE OUTER RACE MOVED ON MAST .1250" APPROXIMATELY WHERE ALIGNMENT MARK IS RACE TURNED ON MAST.
